# SDR DL767991774

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T12171
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LHS KICKLOAD FITTING IN THE INBD HOLE ON THE OUTER WING SIDE.  THE HOLE WAS REAMED TO REMOVED THE CRACK INDICATION.  FINAL REWORKED HOLE DIAMETER IS 0.947.  REF NPRM 98-NM-278-AD.  REWORKED PER ERA 333356-14AD.
